# SDR SWAA2013012311712

- Difficulty date: January 19, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SIDEWALL LOWER SUPPORT SPLICE ANGLE CRACKED, BS 865, LBL 10, WL 162.  REMOVED CRACKED CARGO SIDEWALL LWR SUPPORT SPLICE ANGLE, LOCATED & DRILLED AND INSTALLED NEW SUPPORT SPLICE ANGLE, IAW SRM 51-40-02, SRM 51-40-05.
